Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Uniqueness of Diffeomorphism Invariant States on Holonomy - Flux Algebras
Authors: Lewandowski, Jerzy; Okolow, Andrzej; Sahlmann, Hanno; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Communications in Mathematical Physics
Volume: 267
Issue / Number: 3
Start Page: 703
End Page: 733
Document Type: Article
ID: 221776.0
 
Full text / Content available
2-form gravity of the Lorentzian signature.
Authors: Lewandowski, Jerzy; Okolow, Andrzej
Date of Publication (YYYY-MM-DD): 2000-02-07
Title of Journal: Classical and Quantum Gravity
Volume: 17
Issue / Number: 3
Start Page: L47
End Page: L51
Document Type: Article
ID: 206202.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.